# SDR SIMA200532504

- Difficulty date: November 9, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14524900403
- Condition: Cracked
- Location: Pax Door
- Part time: 15,292 hours, 15,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED ON THE PASSENGER DOOR INNER HANDLE BRACKET.  STOP  DRILLED THE CRACK ON THE PAX DOOR HANDLE BRACKET.  FABRICATED  A REINFORCEMENT ANGLE.  REPAIR DONE IAW  SRM.  (K)
